# SDR TRAX200601014

- Difficulty date: November 12, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 8,282 hours, 7,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 8AB LOWER EMERGENCY EXIT SIGN IS INOP.
